Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dizziness, tightness in chest, dehydration due to reaction to medicine. Diagnosed red blood cells in urine. Guide

i used a product called it works had bad reaction to it i felt extremely dry and thirsty had some dizzyness felt a tightness in the back of my head and neck like someone was pulling on me also felt a thightness at the top of my head felt tired not quite with it slow to react at night would wake up feeling very dry and dehydrated needig to drink water i woul have a glass of warter would feelsome what better and soon when water was absorbed go to the bathroom and feel extremely thirsty again also dissy and anxious after a week i went to a doctor he did blood test and urine test blood tests were normal urine showed red blood cells in urine he told me to drink more water since then symptoms are getting better but still not normal espescially at night what could be hapening my dr refered me to an allergist
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
You have not mentioned the products/medications. It is difficult to say whether your symptoms are due to reactions of the medications itself or the symptoms of your illness. If those are due to reactions and showing RBCs in urine, then your medication is causing severe rections causing Kidney Dysfuction. You better stop the medication and change to other alternative drugs for your illness.

Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor